# SDR AALA202209217129

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 73,764 hours, 29,733 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Part number: C12850AC02
- Part serial: C12850003505
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 61,604 hours, 28,463 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO THRUST WENT TO CLIMB POWER UNCOMMANDED DURING DECENT. APPROACH MODE ACTIVATED AND CONFIRMED. THEN AT 7000' DESCENDING TO 3000' WITH  SPEED SELECTED AT 210 KNOTS, CREW HAD TO DISCONNECT AUTOTHROTTLE AND RECONNECTED AUTOTHROTTLE ON FINAL WORKED FINE. MAINTENANCE REPLACED THE FLIGHT CONTROL UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 22-81-12.
